# SDR YENA20120121419

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 15,757 hours, 9,487 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2006010299
- Condition: Failed
- Location: Nr 2
- Part time: 15,764 hours, 9,487 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 562 FLL-SWF DIVERTED TO PBI DUE TO BLEED 2 LEAK THROUGH FL 240, BLEED 1 ON MEL LOSS OF PRESSURIZATION RAPID DESCENT.REMOVED AND REPLACED NR 2 ENG PRECOOLER, NO LEAKS DETECTED AND NO BLEED LEAK MSG DISPLAYED. ALL WORK ACP 36-11-08.
